MathSciNet Relay Station
MathSciNet bibliographic data
MR1207540 (95a:55042) 55S10 (20J06)
Monks, Kenneth G. Polynomial modules over the Steenrod algebra and conjugation in the Milnor basis. Proc. Amer. Math. Soc. 122 (1994), no. 2, 625–634.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement